# SDR 98ZZZX3529

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220JR
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 1159H20014
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, HYDRAULIC FLUID WAS FOUND IN THE WHEEL WELLS.  THE LEAK WAS TRACED TO A CRACK IN A RIGHT HAND BRAKE LINE, PN 1159H20014.  THE CRACK STARTED IN A SLIGHT GROOVE THAT MAY HAVE BEEN A MANUFACTURER'S TOOLING MARK THAT WAS INFLICTED WHEN THE TUBING WAS MANUFACTURED OR BENT TO FORM THE ASSEMBLY.  THE LINE HAS BEEN INSTALLED FOR 30 YEARS.
